# SDR ZZDA3301797

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OPERATIONAL CHECK OF THE EMERGENCY PATH LIGHTING, FOUND FIRST 6 LIGHTS IN THE FLOOR LIGHTING TRACK INOPERATIVE.  REPAIRED BROKEN WIRE BETWEEN FLOOR TRACK LIGHTING STRIP AND AIRCRAFT SIDE WALL AT ROW 5.  (X)
